# SDR CALA0200015

- Difficulty date: January 11, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 45,840 hours, 21,845 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2" CRACK IN VERTICAL STABILIZER R/H SIDE SUPPORT BRACKET FOR UPPER FAIRING ABOVE JACKSCREW. A DOUBLER WAS INSTALLED ON THE SUPPORT BRACKET IAW SRM 51-30-2.
